7 answers

Started Period Five Days Late, Ept Test Negative, Now Very Heavy Bleeding

I am like clock work for my period. This month it came five days late. I took an ept test and it came out negative. Then I started spotting and the next morning it became very heavy. I have had frequent urination, food cravings, breast swelling, and nausea. About fiive and half years ago I had a tubal ligation. I feel pregnant. I know the feeling because I have had three other children. What could be going on?

1 mom found this helpful

What can I do next?

So What Happened?™

I am 29 years old.

More Answers

i don't know how to be sensitive about this but, a miscarriage could be possible. also, dare i ask your age? us girls in the 40ish range have a variety of hormone happenings going on. just a few thoughts.

1 mom found this helpful

Most likely just a hormone fluctuation. Definitely have very heavy periods when my cycle is off. The last two years I've been exactly on time with my periods, but this month I was 4-5 days later and period was VERY heavy. Also, dx told me that after childbirth your uterus often drops down (& relaxed muscles cause urine leakage); I assume this comes in to play with periods also.

T., Hope you are doing better but are you over the age of 35 you could be peri menopausal that happened to me. I would go see your OB/GYN after you finish your period to see if you are or to rule out any other causes even if you are not over 35. Hope this helps.

Have you been under a lot of stress of late or had any drastic changes in weight? I would make an ob-gyn appt. Depending upon what type of tubal ligation was done (tied vs cauterized) there is a possibility of ectopic pregnancy or that it came untied (rare but unfortunately it sometimes happens). Also have them check your blood sugar level since you are having frequent urination and food cravings that was all the warning I got before being blindsided with Type 2 Diabetes. In my case the frequent urination, abdominal bloating, vomiting, nausea, diarrhea, increased fullness in breasts they thought was because of liver and gallbladder damage from medication i was on last year....now i am being screened for early stage ovarian cancer....don't know if you had gestational diabetes with any of your pregnancies but that increases your risk of developing type 2 diabetes. the bloodwork will let you know if you have liver or gallbladder problems or if your blood sugar is elevated...Good luck!

Personally if it were me, I'd be heading to my doctor for some answers and a checkup..not here. good luck honey..hopefully its just a heavy period. our bodies to change every few years, especialy after having children

I don't know but call your dr. ASAP!
L.

I have had the same problems for about 4 years, after my tubal, I have spoken to the doctor & he said that it can be common after a tubal to have these problems, some months I just skip my period all together other months it is so heavy I have to change my tampon every 20 minutes. There are things that they can do for this but I opted to live with it in lew of more medical procedures or birth controll since I suffer from migraines. I have also spoken with many other women who have had the same problems. I would speak to your doctor to rule anything else out, but I would'nt be concerned.

P.s. I also have cramps from hell so If you dont count yourself lucky !

1 / 3
Required Fields

Our records show that we already have a Mamapedia or Mamasource account created for you under the email address you entered.

Please enter your Mamapedia or Mamasource password to continue signing in.

Required Fields

, you’re almost done...

Since this is the first time you are logging in to Mamapedia with Facebook Connect, please provide the following information so you can participate in the Mamapedia community.

As a member, you’ll receive optional email newsletters and community updates sent to you from Mamapedia, and your email address will never be shared with third parties.

By clicking "Continue to Mamapedia", I agree to the Mamapedia Terms & Conditions and Privacy Policy.